# SDR AWXA200700677

- Difficulty date: May 21, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 29,502 hours, 11,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5311245600100
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - R1 DOOR UPPER SUPPORT ARM FITTING WORN CAUSING BEARING TO MIGRATE OUT OF THE FITTING.  REPLACED R1 DOOR UPPER SUPPORT ARM FITTING IAW A319 SRM 51-72-11.
